# SDR UPS99829299

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36471171
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WHEEL WELL AT STA 960 AND LONGERON 24R, THE FITTING ABOVE THE LONGERON IS CORRODED.  REMOVED AND REPLACED FITTING IAW DWG 3647117 AND SRM 51-1-20D.
